# SDR AALA20120406001

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE AT THIRD FASTENER HOLE OUTBOARD FROM KEEL BEAM IN A/C BAY CRACKED.  INSTALLED REPAIR ANGLE PER EA B737-57-022773 AND SRM 51-70-11-2R.
